Table of Contents Author Guidelines Submit a Manuscript
Research Article
Abstract and Applied Analysis
Volume 2017 (2017), Article ID 2739102, 1 page
https://doi.org/10.1155/2017/2739102
Corrigendum

Corrigendum to “Noncoercive Perturbed Densely Defined Operators and Application to Parabolic Problems”

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, USA

Correspondence should be addressed to Teffera M. Asfaw; moc.oohay@mareffet

Received 7 June 2017; Accepted 23 October 2017; Published 2 November 2017

Copyright © 2017 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Asfaw, “Noncoercive perturbed densely defined operators and application to parabolic problems,” Abstract and Applied Analysis, vol. 2015, Article ID 357934, 11 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  2. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer-Verlag, New York, NY, USA, 1990. View at Publisher · View at Google Scholar